Show simple item record

dc.contributor.authorAslan, İsmail
dc.date.accessioned2017-01-04T08:29:43Z
dc.date.available2017-01-04T08:29:43Z
dc.date.issued2010-07
dc.identifier.citationAslan, İ. (2010). The Ablowitz-Ladik lattice system by means of the extended (G′ / G)-expansion method. Applied Mathematics and Computation, 216(9), 2778-2782. doi:10.1016/j.amc.2010.03.124en_US
dc.identifier.issn0096-3003
dc.identifier.urihttp://doi.org/10.1016/j.amc.2010.03.124
dc.identifier.urihttp://hdl.handle.net/11147/2712
dc.description.abstractWe analyzed the Ablowitz-Ladik lattice system by using the extended (G′ / G)-expansion method. Further discrete soliton and periodic wave solutions with more arbitrary parameters are obtained. We observed that some previously known results can be recovered by assigning special values to the arbitrary parameters. © 2010 Elsevier Inc. All rights reserved.en_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.amc.2010.03.124en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNonlinear equationsen_US
dc.subjectAblowitz-Ladik lattice systemen_US
dc.subjectExtended (G′ / G)-expansion methoden_US
dc.subjectLattice equationen_US
dc.subjectCrystal latticesen_US
dc.titleThe Ablowitz-Ladik lattice system by means of the extended (G′ / G)-expansion methoden_US
dc.typearticleen_US
dc.contributor.authorIDTR59752en_US
dc.contributor.institutionauthorAslan, İsmail
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume216en_US
dc.identifier.issue9en_US
dc.identifier.startpage2778en_US
dc.identifier.endpage2782en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record